0 lives impacted in the last 24 hrs Learn More
Last night my right calf was hurting, so I put some Ben-gay product on my calf muscle and rubbed it in. Then I took 2 tylenol for the pain. I woke up very uncomfortable and noticed that my right foot felt like it was hot and had a burning sensation. Is this something that I should be concerned? Any help would be greatly appreciated.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Thank you for writing.
You may have pulled a muscle but since you are feeling heat, there is some risk you may have a clot forming or you have an infection. To be on the safe side, call your doctor.December 7, 2017 - 5:16am